Vol. 3, No. 1, 2010

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 10
Issue 8, 1793–2041
Issue 7, 1539–1791
Issue 6, 1285–1538
Issue 5, 1017–1284
Issue 4, 757–1015
Issue 3, 513–756
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
The inverse conjecture for the Gowers norm over finite fields via the correspondence principle
1–20

Terence Tao and Tamar Ziegler

Bilinear forms on the Dirichlet space
21–47

Nicola Arcozzi, Richard Rochberg, Eric Sawyer and Brett D. Wick

Poisson statistics for eigenvalues of continuum random Schrödinger operators
49–80

Jean-Michel Combes, François Germinet and Abel Klein

Bulk universality and clock spacing of zeros for ergodic Jacobi matrices with absolutely continuous spectrum
81–108

Artur Avila, Yoram Last and Barry Simon